# SDR 55265

- Difficulty date: October 15, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Mains
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DECENT FOR LANDING IN MCO. GEAR WOULD NOT EXTEND. IT HAD TO BE EMERGENCY EXTENDED (PUMPED DOWN) CREW GOT THREE DOWN AND LOCKED IND AHD SAFETY WITH NO FURTHER INCIDENTS.
